# SDR WGE2008F00004

- Difficulty date: September 2, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: FX002002
- Part serial: 00254
- Condition: Leaking
- Location: Nr 2 Nacelle
- Part time: 239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE BOTTLE IS LEAKING.  REMOVED UPPER ENGINE NACELLE IAW AMM 54-20-21.  REMOVED LOWER ENGINE NACELLE IAW AMM 54-20-22. REMOVED RT L/E PYLON SKIN IAW AMM 54-30-11. REMOVED RT LOWER MIDDLE PYLON SKIN IAW AMM-30-13.  REMOVED RT FIRE EXTINGUISHER CARTRIDGE, PN FX00200-2, SN 00254. IAW AMM 26-20-10.   C/W EXTINGUISHING CLEANING ( RT PYLON AND ENGINE IAW AMM 26-20-00.   (K)
